A New Utility-Consistent Econometric Approach to Multivariate Count Data Modeling
Version of Record online: 16 JUL 2014
Copyright © 2014 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 30, Issue 5, pages 806–825, August 2015
How to Cite
2015) A New Utility-Consistent Econometric Approach to Multivariate Count Data Modeling. J. Appl. Econ., 30: 806–825. doi: 10.1002/jae.2405., , and (
- Issue online: 22 JUL 2015
- Version of Record online: 16 JUL 2014
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/bhat001/
|jae2405-sup-0001-documentS1.docx||Word 2007 document||283K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.